# SDR DXTA200601666

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 3,850 hours, 3,090 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Faulty
- Location: Actuator
- Part time: 3,850 hours, 3,090 cycles
- Component: Actuator, Cessna
- Component part number: 99125374
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR WOULD NOT EXTEND WITH UNLOCK LIGHT ILLUMINATED, PERFORMED EMERGENCY GEAR EXTENTION CHECKLIST.  GEAR AND INDICATION REMAINED THE SAME.  PERFORMED EMERG GEAR CHECKLIST AGAIN WITH NO RESULTS.  ON SHORT FINAL GEAR INDICATED 3 GREEN.  REMOVED AND REPLACED RT MAIN LANDING GEAR ACTUATOR WITH REPAIRED UNIT.  SYSTEM OPS AND LEAK CHECK GOOD.  REF CESSNA 560XL MM 32-30-04.  ACTUATOR REPAIRED BY CESSNA AIRCRAFT COMPANY, CN2918C.
